# SDR CHIA2018081063437

- Difficulty date: August 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N235CH
- Make and model: Boeing 234
- Aircraft serial: MJ002
- Aircraft time: 4,530 hours, 657 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmission
- Part number: 234D22004
- Part serial: A91521
- Condition: Making Metal
- Location: Aft
- Part time: 15,055 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHIP LIGHT ILLUMINATED ON THE CAUTION PANEL DURING APPROACH TO LAND.  CONFIRMED AFT TRANSMISSION ON THE MAINTENANCE PANEL.  INSPECTED THE CHIP DETECTOR, FOUND LARGE FLAKE LIKE CONTAMINATION.  PART REMOVED AND SENT BACK TO AURORA FACILITY. EMERGENCY CHECKLIST USED FOR TRANSMISSON CHIP CAUTION LIGHT, LAND AS SOON AS PRACTICABLE.
